International Journal of Pure and Applied Mathematical Sciences (IJPAMS)



Volume 10, Number 1  (2017)





Rational Approximation of the Series
pp. 1-5
Kumari Sreeja S. Nair and V. Madhukar Mallayya

Third Hankel Determinant for Starlike Function with respect to Symmetric Points
pp. 715
S. M. Patil and S. M. Khairnar


Fixed Points Theorems in Fuzzy Metric Spaces

pp. 1723

R. Krishnakumar and Nagaral Pandit Sanatammappa


Exponential Series Method for the Solution of MHD Boundary Layer Flow over Permeable Shrinking Surface

pp. 25-34

Vishwanath B. Awati, N. N. Katagi and Mahesh Kumar N


Minimization of Total Weighted Earliness and Tardiness using PSO for One Machine Scheduling

pp. 35-44

S.E. Jayanthi and S.Anusuya


A Common Fixed Point Theorems in Cone and Partially Metric Space for Rational Contractions
pp. 45-55
G.Venkata Rao

Some Subclasses of Multivalent Analytic Functions With Respect to ( j, k) -Symmertic Points Using Generalized Differential Operator
pp. 57-70
M. Elumalai and C. Selvaraj


Dominator Coloring of Sun Let, Gear and Helm Graph Families
pp. 71-78
D Vijayalakshmi and R.Kalaivani


Morita Invariant properties for semimodules over semiring
pp. 7983
Pritam R. Gujarathi


ertain inclusion properties of subclass of starlike and convex functions of positive order involving Hohlov operator
pp. 85-97

Properties of k - CentroSymmetric and k Skew CentroSymmetric Matrices
pp. 99-106
N.Elumalai and B.Arthi





 All rights are reserved with Research India Publications                             Home  Journals  Contact